American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James Damon. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976) 262-264. MR 0400288.
Abstract, references, and article information   
View Article: PDF

[2] James Damon. A partial topological classification for stable map germs. Bull. Amer. Math. Soc. 82 (1976) 105-107. MR 0418142.
Abstract, references, and article information   
View Article: PDF

[3] Alan A. Meyerhoff. Proper $T$-maps of $T$-modules. Bull. Amer. Math. Soc. 81 (1975) 474-476. MR 0370630.
Abstract, references, and article information   
View Article: PDF

[4] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[5] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[6] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia